# SDR 98ZZZX1551

- Difficulty date: March 26, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N40PM
- Make and model: Piper PA-46-310P
- Aircraft serial: 4608005
- Engine: Cont TSIO520BE
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: 8401002
- Condition: Cracked
- Location: Firewall Rt
- Part time: 1,664 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL INSPECTION, FOUND ENGINE MOUNT CRACKED ON RT SIDE.  CRACK IS LOCATED WHERE NLG HYDRAULIC ACTUATOR ATTACHES TO MOUNT.  DESIGN REQUIRES ACTUATOR TO BE POSITIONED SUCH THAT IT STRESSES THE MOUNT.
